# SDR BEMA2024F00009

- Difficulty date: January 6, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N223CA
- Make and model: Beech C-99
- Aircraft serial: U200
- Aircraft time: 13,549 hours, 18,121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 508103385
- Condition: Broken
- Location: Down Lock
- Part time: 2,048 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A INSPECTION FOR FERRY FLIGHT FOR ANOTHER REASON, MAINTENANCE FOUND THE LOWER PORTION OF THE HOOK - DOWN LOCK BROKEN, THAT THE GUIDE - MALE SPRING ATTACHES TO, ALSO THE GUIDE - MALE SPRING WAS BENT INSIDE THE GUIDE - FEMALE SPRING. THIS IS PART OF THE DRAG BRACE ASSEMBLY THAT HAS A TIME LIMIT OF 7500 CYCLES OR 5YRS FOR OVERHAUL. TIME ON COMPONENT WAS 2048 CYCLES AND 4 YEARS 10 MONTHS AT TIME OF DISCOVERY.
